Existence of a solution that satisfies a functional-differential equation almost everywher
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1983), pp. 22-30
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1983_3_a3,
author = {S. A. Brykalov},
title = {Existence of a~solution that satisfies a~functional-differential equation almost everywher},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {22--30},
year = {1983},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1983_3_a3/}
}
S. A. Brykalov. Existence of a solution that satisfies a functional-differential equation almost everywher. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1983), pp. 22-30. http://geodesic.mathdoc.fr/item/IVM_1983_3_a3/